2019
Том 71
№ 8

All Issues

Sobchuk V. S.

Articles: 3
Article (Ukrainian)

On periodic solutions of the equation of a nonlinear oscillator with pulse influence

Samoilenko A. M., Samoilenko V. G., Sobchuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 6. - pp. 827–834

We study periodic solutions and the behavior of phase trajectories of the differential equation of a nonlinear oscillator with pulse influence at unfixed moments of time.

Letter (Russian)

On the article «Similarity theorem for Rn surfaces in Riemann space $R_m$» (Ukr. Math. J., vol. XVI, No. 3)

Sobchuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 712

Brief Communications (Russian)

Similitude theorem for surface $R_n$ in Riemannian space $R_m$

Sobchuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 413-417